# SDR SWIA200820602

- Difficulty date: December 1, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 34,370 hours, 48,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 774
- Condition: Discharged
- Location: Emergency Lights
- Part time: 13,723 hours, 18,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5879 - EMERGENCY EXIT LIGHTS OUT.  REPLACED AFT BATTERY PACK PN D366-04-001, SN ON 1199, SN OFF 77Y.
